Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 183, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2013, 6:38 PM EDT for 4 counties in Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 6:38 PM EDT (22:38 UTC)
- Expired
- Jun 27, 2013, 7:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
135 WUUS52 KFFC 272238 SVRFFC GAC077-149-199-285-272315- /O.NEW.KFFC.SV.W.0183.130627T2238Z-130627T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 PM EDT THU JUN 27 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN COWETA COUNTY IN WEST CENTRAL GEORGIA NORTHEASTERN HEARD COUNTY IN WEST CENTRAL GEORGIA NORTHWESTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA NORTHEASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA * UNTIL 715 PM EDT * AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF CORINTH...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOGANSVILLE...GRANTVILLE...LUTHERSVILLE AND LONE OAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3323 8471 3307 8485 3332 8510 3344 8500 TIME...MOT...LOC 2237Z 303DEG 17KT 3332 8498 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:42 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 27, 3:42 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT THU JUN 27 2013 .SHORT TERM /TONIGHT THROUGH FRIDAY/... CONVECTION HAS BEEN LESS WIDESPREAD THAN EXPECTED SO FAR TODAY. STARTING TO SEE SOME REDEVELOPMENT ACROSS THE ATL METRO AREA THOUGH AND EXPECT ACTIVITY TO PICK UP FOR THE REMAINDER OF THE AFTERNOON...ALTHOUGH IT COULD STILL BE LESS THAN WHAT WE WERE INITIALLY EXPECTING. THINK MOST OF THE FOCUS FOR CONVECTION WILL BE ACROSS CENTRAL GEORGIA THROUGH TONIGHT. WITH GREATER INSTABILITY ACROSS CENTRAL GEORGIA...BETTER CHANCE OF ISOLD SVR STORMS APPEAR TO BE ACROSS THAT AREA. SHOULD SEE CONVECTION DECREASE BY AROUND MIDNIGHT. FOR FRIDAY...HAVE A TROUGH SITTING AT THE SFC ACROSS CENTRAL GEORGIA AND THIS MAY BE A FOCUS FOR STORMS ACROSS THE SOUTHERN PORTION OF THE CWA AND SOUTH GEORGIA. CWA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH. BOTH GFS AND ECMWF ARE PICKING UP ON A WAVE IN THE UPPER LEVEL FLOW MOVING INTO THE NW PART OF THE CWA FRIDAY AFTERNOON. THIS WILL HELP TO ENHANCE THE CONVECTION POTENTIAL ACROSS NORTH GEORGIA TOMORROW AFTERNOON. OVERALL CONVECTION TOMORROW APPEARS TO BE A LATER AFTERNOON EVENT THAT WILL LAST INTO THE OVERNIGHT ON FRIDAY NIGHT. DO EXPECT A BIT OF A WARM UP TOMORROW WITH LESS CLOUD COVERAGE INITIALLY IN THE DAY AND SLIGHTLY WARMER 850MB TEMPS ADVECTING INTO THE CWA FROM THE WEST. MOST AREAS /EXCEPT THE MOUNTAINS/ SHOULD REACH THE LOW TO MID 90S. THIS WILL PUT MAX TEMPS SLIGHTLY ABOVE NORMAL. 11 .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NO REAL CHANGE TO THE EXTENDED TODAY. A STALLED OUT FRONT WILL BE OVER THE AREA LATE FRIDAY AND INTO THE WEEKEND. A SERIES OF UPPER LEVEL IMPULSES ALONG WITH PLENTIFUL LOW LEVEL MOISTURE WILL LEAD TO SEMI ORGANIZED STORMS OVER THE WEEKEND. SOME OF THESE THUNDERSTORMS WILL BE STRONG. HAVE ONLY CHANGED SOME POPS AND WX GRIDS THIS WEEKEND TO MATCH BETTER WITH CURRENT GUIDANCE. OTHERWISE NO SIG CHANGES. ATTACHED BELOW IS PREVIOUS DISCUSSION. ARG && .PREV DISCUSSION... /ISSUED 200 PM EDT THU JUN 27 2013/ PREV DISCUSSION... LONG TERM /FRIDAY THROUGH WEDNESDAY/... /ISSUED 351 AM EDT THU JUN 27 2013/ FRIDAY BEGINS WITH ONE WAVE OF SHORTWAVE ENERGY EXITING OFF THE SE ATLANTIC COAST WHILE A SECOND SYSTEM LOOKS POISED TO DROP THROUGH THE TENNESSEE VALLEY AND INTO THE LOCAL AREA FRIDAY AFTERNOON. AT THIS TIME...INSTABILITY LOOKS TO BE ADEQUATE FOR NUMEROUS THUNDERSTORMS TO DEVELOP BUT LESS THAN PREVIOUS DAYS VALUES AND WITH LIMITED SHEAR VALUES IN PLACE...ONLY ISOLATED SEVERE STORMS WITH THIS COMPLEX ARE EXPECTED AT THIS TIME. WITH SURFACE TROUGH AXIS AND CONTINUED IMPULSES ROTATING THROUGH THE BASE OF THE TROUGH...POPS WILL REMAIN HIGHER THAN CLIMO THROUGH THE OVERNIGHT PERIOD AND HAVE REFLECTED THIS TREND IN THE LATEST GRID SET. MAIN MOISTURE AXIS WILL SHIFT SOUTH FOR SATURDAY BUT ADDITIONAL STRONG IMPULSE WILL MOVE ON THE DOORSTEP OF NORTH GA BY LATE EVENING. WILL KEEP HIGHEST POPS WHERE BETTER MOISTURE IS WITH LIKELY TO THE SOUTH BUT WILL GO HIGHER THAN GUIDANCE FOR THE NORTH GIVEN BETTER UPPER SUPPORT. THE ACTUAL UPPER LOW WHICH WILL HAVE BEEN A SEMI PERMANENT FEATURE BY THIS POINT WILL FINALLY ROTATE SOUTHWARD SATURDAY NIGHT INTO SUNDAY. AGAIN...BETTER MOISTURE REMAINS OVER EXTREME SOUTHERN SECTIONS OF THE FORECAST AREA AND HAVE GONE LIKELY THERE AGAIN ALTHOUGH WENT HIGHER THAN GUIDANCE NORTH AGAIN WITH UPPER LOW. THROUGH THE REMAINDER OF THE PERIOD...UPPER LOW WEAKENS AND RETROGRADES WITH LESS UPPER SUPPORT. DESPITE THIS...SOUTHEAST FLOW TO BRING COPIOUS AMOUNTS OF MOISTURE TO THE AREA RESULTING IN POPS ABOVE CLIMO. THIS WILL ALSO KEEP TEMPS BELOW CLIMO FOR THE REMAINDER OF THE LONG TERM PERIOD AS WELL. DEESE AVIATION... 18Z UPDATE... BIGGEST UNCERTAINTY WITH THE TAFS IS IN REGARDS TO CONVECTION. THINK THE BETTER CHANCES OF CONVECTION HAVE SHIFTED TO CENTRAL GEORGIA SO HAVE LEFT TEMPO IN FOR CSG AND MCN. DONT THINK CONVECTION IS DONE ACROSS NORTH GEORGIA THOUGH...BUT HAVE A LOWER CHANCE AND THINK IT WILL BE MORE ISOLATED SUMMERTIME STORMS. SINCE STORMS SHOULD BE ISOLD ACROSS NORTH GEORGIA...HAVE REMOVED TEMPO GROUP FROM NORTHERN TAF SITES EVEN THOUGH A TSRA CANT BE RULED OUT. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS...EXCEPT IF A THUNDERSTORM MOVES OVER THE AIRPORT. HIGH CONFIDENCE ON WIND. LOW CONFIDENCE ON CONVECTION FORECAST. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 69 91 / 40 50 60 50 ATLANTA 73 91 71 88 / 40 50 60 50 BLAIRSVILLE 67 84 64 85 / 30 60 40 30 CARTERSVILLE 71 91 68 89 / 30 50 60 40 COLUMBUS 74 94 73 90 / 50 50 60 60 GAINESVILLE 71 89 69 88 / 30 50 60 40 MACON 72 94 72 91 / 50 50 60 70 ROME 70 92 67 89 / 30 60 50 40 PEACHTREE CITY 70 92 69 89 / 40 50 60 50 VIDALIA 75 93 75 91 / 60 40 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....ARG AVIATION...11
Hazardous weather outlook, Jun 27, 11:17 AM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT THU JUN 27 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1117 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE REMNANTS OF A THUNDERSTORM COMPLEX WAS LOCATED OVER NORTH GEORGIA. THESE REMNANTS AND AN EXTREMELY UNSTABLE AIRMASS IN PLACE...WILL LEAD TO STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT...ESPECIALLY OVER CENTRAL GEORGIA THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS AFTERNOON JUST SOUTH OF ATLANTA. WE ARE ALSO EXPECTING TYPICAL SUMMERTIME THUNDERSTORMS ACROSS NORTH GEORGIA LATER TODAY AS WELL. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR GREATER...HEAVY RAIN...AND FREQUENT LIGHTNING. BRIEF ISOLATED TORNADOES...ALTHOUGH NOT EXPECTED...WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF OTHER DISTURBANCES THROUGH WEEKS END WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY... ISOLATED STRONG STORMS WILL BE POSSIBLE. EXPECT FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 5:56 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT THU JUN 27 2013
GAZ071-072-082-083-272230-
556 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...MONROE...JONES AND BIBB COUNTIES UNTIL 630 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JARRELL PLANTATION TO 8 MILES SOUTH OF
DAMES FERRY...MOVING SOUTHEAST AT 35 MPH. STRONG WINDS CAN DOWN
TREES IN ALREADY WET SOIL. FREQUENT LIGHTNING MAY ALSO OCCUR WITH
THIS STORM. THOSE OUTSIDE SHOULD SEEK SHELTE IMMEDIATELY!
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
MONROE...JONES AND BIBB COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE JARRELL PLANTATION...WAYSIDE...
DAMES FERRY...BRADLEY...GRAY...CROSS KEYS...CLINTON...JAMES...
POSTELL...GREENBERRY CROSSROADS...DRY BRANCH...FRANKLINTON...
GRISWOLDVILLE AND MOUNTAIN SPRINGS.
&&
LAT...LON 3309 8348 3284 8339 3277 8355 3281 8362
3298 8374 3302 8374 3313 8379
TIME...MOT...LOC 2155Z 313DEG 32KT 3304 8364 3295 8365
3288 8370Special weather statement, Jun 27, 6:06 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT THU JUN 27 2013
GAZ067-069-078>081-272230-
606 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TALBOT...
MERIWETHER...UPSON...TAYLOR...CRAWFORD AND HARRIS COUNTIES UNTIL 630
PM EDT...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOGTOWN TO SHILOH...MOVING SOUTHEAST AT 25
MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
DIME-SIZED HAIL AS THEY PUSH TO THE SOUTHEAST.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3268 8428 3254 8458 3283 8476 3293 8451
3296 8422 3267 8398
TIME...MOT...LOC 2204Z 312DEG 23KT 3286 8411 3286 8441
3276 8464Special weather statement, Jun 27, 6:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT THU JUN 27 2013
GAZ001-002-272300-
612 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 700 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STEPHENSVILLE...NEW ENGLAND AND TRENTON TO
CHICKAMAUGA AND ROCK SPRING...MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER AND DADE COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE CHICKAMAUGA...CHATTANOOGA VALLEY...
FAIRVIEW...LOOKOUT MOUNTAIN...COLE CITY...HOOKER...MORGANVILLE...
STEPHENSVILLE...WILDWOOD...NEW ENGLAND...TRENTON...ROCK SPRING...
COOPER HEIGHTS...NOBLE AND CLOUDLAND CANYON STATE PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3498 8526 3486 8526 3485 8520 3478 8520
3477 8515 3473 8517 3472 8514 3459 8516
3460 8553 3491 8560 3498 8560
TIME...MOT...LOC 2211Z 333DEG 20KT 3481 8529 3483 8542
3487 8552Special weather statement, Jun 27, 6:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT THU JUN 27 2013
GAZ069-079>082-091>095-272315-
634 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TALBOT...
SCHLEY...PEACH...MARION...UPSON...MACON...TAYLOR...BIBB...CRAWFORD
AND HOUSTON COUNTIES UNTIL 715 PM EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANDY POINT TO TALBOTTON...MOVING SOUTHEAST
AT 25 MPH. IN ADDITION...THESE STORMS ARE CAPABLE OF PRODUCING 45
MPH WIND GUSTS AND DIME-SIZED HAIL AS THEY MOVE THROUGH.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3252 8355 3248 8390 3234 8422 3256 8445
3269 8460 3281 8435 3280 8387
TIME...MOT...LOC 2232Z 312DEG 23KT 3274 8389 3274 8426
3264 8448Special weather statement, Jun 27, 6:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT THU JUN 27 2013
GAZ052-053-066-067-272315-
634 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER...COWETA AND HEARD COUNTIES UNTIL 715 PM EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM OVER POWERS CROSSROADS...MOVING SOUTHEAST AT 20
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP...MERIWETHER...COWETA AND HEARD COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HANDY...POWERS
CROSSROADS...CORINTH...NEWNAN...HOGANSVILLE...GRANTVILLE...
MORELAND...SAINT MARKS...LUTHERSVILLE...LONE OAK AND SHARPSBURG.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3326 8506 3332 8509 3341 8503 3342 8495
3334 8463 3310 8478
TIME...MOT...LOC 2234Z 296DEG 18KT 3333 8498Local storm report, Jun 27, 6:37 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 SE PEACHTREE CITY 33.38N 84.55W
06/27/2013 FAYETTE GA NWS EMPLOYEE
OFF DUTY NWS FORECASTER REPORTED AROUND A HALF DOZEN
TREES DOWN IN THE VICINITY OF CROSSTOWN DRIVE AND
BROOKSONG WAY.
&&
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:06 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Montgomery | 31 min |
| Jun 27, 3:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 45 min |
| Jun 27, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jun 27, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 50 min |
| Jun 27, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Lamar, Pike, Spalding | 45 min |
| Jun 27, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 50 min |
| Jun 27, 5:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 27, 5:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Peach, Upson | 42 min |
| Jun 27, 5:56 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Jun 27, 6:06 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 24 min |
| Jun 27, 6:12 PM EDT | Special Weather Statement | FFC | Dade, Walker | 48 min |
| Jun 27, 6:34 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Talbot, Taylor | 41 min |
| Jun 27, 6:57 PM EDT | Special Weather Statement | FFC | Chattooga | 48 min |
| Jun 27, 7:15 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 45 min |
| Jun 27, 7:58 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.